Quaestiones Mathematicae

Log in or Register to get access to full text downloads.

Remember me or Register

DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Duality models for multiobjective semiinfinite fractional programming problems involving type-i and related functions

Pooja Gupta, S.K. Mishra, R.N. Mohapatra


In this paper, we consider several dual models for a multiobjective semiinfinite fractional programming problem and establish usual duality theorems involving type-I and related functions. Our results generalize the results of Zalmai and Zhang [G.J. Zalmai and Qing-hong Zhang, Parametric duality models for semiinfinite multiobjective fractional programming problems containing generalized (α, η, ρ)-V -invex functions, Acta Math. Appl. Sinica 29(2) (2013), 225–240]. Results obtained in this paper extend and unify several results in the literature.

Key words: Semiinfinite programming, duality, efficient solutions.

AJOL African Journals Online